MathSciNet Relay Station
MathSciNet bibliographic data
MR1119944 57M25 (17B37 57N10)
Lickorish, W. B. R. Three-manifolds and the Temperley-Lieb algebra. Math. Ann. 290 (1991), no. 4, 657–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement